Sôbre a dualidade em espaços projectivos.

Jayme Machado Cardoso

Gaceta Matemática (1969)

  • Volume: 21, Issue: 3-4, page 71-72
  • ISSN: 0016-3805

How to cite


Machado Cardoso, Jayme. "Sôbre a dualidade em espaços projectivos.." Gaceta Matemática 21.3-4 (1969): 71-72. <http://eudml.org/doc/43414>.

author = {Machado Cardoso, Jayme},
journal = {Gaceta Matemática},
language = {por},
number = {3-4},
pages = {71-72},
title = {Sôbre a dualidade em espaços projectivos.},
url = {http://eudml.org/doc/43414},
volume = {21},
year = {1969},

AU - Machado Cardoso, Jayme
TI - Sôbre a dualidade em espaços projectivos.
JO - Gaceta Matemática
PY - 1969
VL - 21
IS - 3-4
SP - 71
EP - 72
LA - por
UR - http://eudml.org/doc/43414
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.